Jump to content
Important Survey - Please Participate ×

Does benzo tinnitus go away?


[Mo...]

Recommended Posts

I had tinnitus when I was in withdrawal.  It gradually faded away.  So yes, in my case it got quieter over time.   For a while it seemed to be gone but when I was tired or stressed it would reappear temporarily.  I'm almost 4 yrs. post jump and I haven't experienced it in months (knock on wood).  I've read that tinnitus can be one of the last withdrawal symptoms to resolve.  This was true for me.  

  • Like 1
Link to comment
Share on other sites

@[Mo...] yes my Tinnitus did get much better, at times when I am really tired or a bit stressed, I may have a bit. I had it before I tapered, I have Bil Meniere's which means both ears, so I was used to it, although it did seem a bit more while tapering. Thankfully I only have it on the occasions I stated above. For most it does get better with Time...the catch all for most healing post wd and while tapering. Stay Strong. 💖Peace and Healing.

  • Like 1
Link to comment
Share on other sites

@[Mo...] I got tinnitus during my taper and while it's never completely gone away, it has lessened a lot. I still have it but mostly it doesn't bother me -- it's quieter, I guess. When I think about it, like now, I hear it, but when I'm doing other things like driving, or listening to music, or watching movies, or reading -- something that occupies my mind -- it doesn't bother me. Yeah, I wish I didn't have it, but oh well, part of the benzo gift that keeps on giving. :poop:

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...